# SDR GTIA2024012337796

- Difficulty date: January 19, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N942NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10328
- Aircraft time: 9,499 hours, 4,001 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELL FROM PACK 1. PACK 2 WAS DEFERRED ALREADY FOR AQE-REF TSM 05-50-00-810-831-A FOUND PACK 1 TO BE THE CAUSE OF ODOR. SEE LP. 3484076-1. PACK #1 INOP DUE TO AQE.
